# SDR GTIA2023051137185

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 6,426 hours, 2,625 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S COMPLAINED OF A CABIN ODOR THAT OCCURED AROUND 2000 UPON LANDING . NO ORDOR IN COCKPIT -PERFORMED TSM 05-50-00-810-831-A. FOUND NO ORDOR/FUME COMING FROM PLANE.A/C OK FOR CONT SVC
